# SDR IPXA2025052344612

- Difficulty date: April 16, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5517155120451
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LEADING EDGE APRON SUPPORT BRACKET P/N: A5517155120451 BROKEN.  INSTALLATION OF  NEW BRACKET P/N: A5517155120451, B/N:0004388210 IAW A300-600F SRM 51-40-21. FASTENERS USED: FOUR HI-LOKS P/N HL10VF6-6, BATCH #0004358134 AND FOUR COLLARS P/N NSA5075-6, BATCH #0004291986.
